Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Residually free $3$–manifolds

Henry Wilton

Algebraic & Geometric Topology 8 (2008) 2031–2047
Abstract

We classify those compact 3–manifolds with incompressible toral boundary whose fundamental groups are residually free. For example, if such a manifold M is prime and orientable and the fundamental group of M is nontrivial then MΣ × S1, where Σ is a surface.

Keywords
3-manifolds, free groups, geometric group theory
Mathematical Subject Classification 2000
Primary: 20F65, 57N10
References
Publication
Received: 6 February 2008
Revised: 5 September 2008
Accepted: 10 September 2008
Published: 28 October 2008
Authors
Henry Wilton
Department of Mathematics
University of Texas
1 University Station C1200
Austin, TX 78712-0257
USA